Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 118, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 23, 2014, 4:47 PM CDT for Greene County, Perry County, Wayne County, Mississippi. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2014, 4:47 PM CDT (21:47 UTC)
- Expired
- Jun 23, 2014, 5:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Greene County, MS, Perry County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 95 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1227 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 962 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
215 WUUS54 KMOB 232147 SVRMOB MSC041-111-153-232230- /O.NEW.KMOB.SV.W.0118.140623T2147Z-140623T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 447 PM CDT MON JUN 23 2014 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN GREENE COUNTY IN SOUTHEAST MISSISSIPPI... NORTHERN PERRY COUNTY IN SOUTHEAST MISSISSIPPI... SOUTHWESTERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI... * UNTIL 530 PM CDT * AT 446 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OVER 60 MPH WAS LOCATED 6 MILES SOUTH OF RICHTON...OR 6 MILES NORTHEAST OF NEW AUGUSTA...AND MOVING NORTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... CLARA... RICHTON... NEW AUGUSTA... BEAUMONT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3132 8909 3164 8871 3124 8848 3114 8903 TIME...MOT...LOC 2147Z 237DEG 24KT 3127 8896 $$
2 follow-up statements
919 WWUS54 KMOB 232200 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 500 PM CDT MON JUN 23 2014 MSC041-111-153-232230- /O.CON.KMOB.SV.W.0118.000000T0000Z-140623T2230Z/ WAYNE MS-PERRY MS-GREENE MS- 500 PM CDT MON JUN 23 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR NORTHERN GREENE...NORTHEASTERN PERRY AND SOUTHWESTERN WAYNE COUNTIES... AT 455 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OVER 60 MPH WAS LOCATED 3 MILES EAST OF RICHTON...OR 11 MILES NORTH OF BEAUMONT...MOVING NORTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... CLARA... RICHTON... BEAUMONT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3115 8900 3137 8904 3164 8871 3124 8848 TIME...MOT...LOC 2200Z 237DEG 24KT 3134 8886 $$
065
WWUS54 KMOB 232220
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
520 PM CDT MON JUN 23 2014
MSC111-153-232229-
/O.CAN.KMOB.SV.W.0118.000000T0000Z-140623T2230Z/
WAYNE MS-PERRY MS-
520 PM CDT MON JUN 23 2014
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHEASTERN PERRY AND SOUTHWESTERN WAYNE COUNTIES...
AT 520 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR NORTHEASTERN
PERRY AND SOUTHWESTERN WAYNE COUNTIES HAS MOVED OUT OF THE
COUNTIES...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3144 8873 3143 8860 3143 8859 3124 8848
3118 8881 3143 8882
TIME...MOT...LOC 2219Z 262DEG 31KT 3136 8866
$$
MSC041-232230-
/O.CON.KMOB.SV.W.0118.000000T0000Z-140623T2230Z/
GREENE MS-
520 PM CDT MON JUN 23 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHERN GREENE COUNTY...
AT 520 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 15 MILES EAST OF RICHTON...OR 13 MILES
SOUTHWEST OF STATE LINE...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
RURAL NORTHERN GREENE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3144 8873 3143 8860 3143 8859 3124 8848
3118 8881 3143 8882
TIME...MOT...LOC 2219Z 262DEG 31KT 3136 8866
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 4:04 PM CDT, 43 minutes earlier.
Area forecast discussion, Jun 23, 4:04 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 404 PM CDT MON JUN 23 2014 .SHORT TERM...WIDESPREAD SHOWERS AND STORMS HAVE SIGNIFICANTLY STABILIZED THE ATMOSPHERE ACROSS MUCH OF COASTAL AL/NW FL THROUGH THE DAY. MEANWHILE...WESTERN AND NORTHERN AREAS REMAIN UNSTABLE WITH MLCAPES OF 2000-2500 J/KG. NUMEROUS STORMS HAVE DEVELOPED JUST WEST OF THE FORECAST AREA OVER MS AND EXPECT THIS ACTIVITY TO EXPAND EAST INTO THE WESTERN ZONES THROUGH THE EARLY EVENING HOURS. A GENERAL DECREASE IN STORM COVERAGE/INTENSITY IS EXPECTED AS THE EVENING PROGRESSES...BUT WILL MAINTAIN A 30-40% CHANCE OF STORMS THROUGH THE NIGHT AS A WEAK SHORTWAVE TRAVERSES ACROSS THE NORTH CENTRAL GULF. A SHORTWAVE OVER EASTERN OKLAHOMA/NE TEXAS WILL MOVE EAST INTO THE LOWER MS AND TN VALLEY ON TUESDAY. WHILE THE DIRECT EFFECTS OF THIS FEATURE WILL LIKELY STAY NORTH OF THE AREA...IT WILL MAINTAIN OVERALL WEAK MID/UPPER LEVEL TROUGHING ACROSS THE REGION. THEREFORE...EXPECT ANOTHER ROUND OF SCATTERED THUNDERSTORMS TO DEVELOP THROUGH THE DAY AS PRECIPITABLE WATERS HOVER IN THE 1.7-1.8 INCH RANGE...A LITTLE LOWER THAN TODAY...BUT STILL INDICATIVE OF A VERY MOIST ATMOSPHERE. WILL SHOW THE BEST CHANCES ALONG THE COAST AND OFFSHORE IN THE MORNING...WITH CHANCES INCREASING FURTHER INLAND IN THE AFTERNOON. FREQUENT LIGHTNING...LOCALLY HEAVY RAIN...AND GUSTY WINDS WILL REMAIN THE PRIMARY THREAT FROM STRONG STORMS THAT DEVELOP. STAYED CLOSE TO GUIDANCE FOR TEMPS...WHICH ARE NEAR NORMAL FOR THIS TIME OF YEAR. 34/JFB && .LONG TERM...FROM LATE TUE NIGHT THROUGH THU WEAK HIGH PRESSURE WILL CONTINUE OVER THE THE NORTH CENTRAL AND EASTERN GULF WITH A CONTINUED SERIES OF MID LEVEL DISTURBANCES TRACKING EASTWARD GENERALLY NORTH OF THE RIDGE MOSTLY OVER THE LOWER MS RIVER VALLEY AND CENTRAL GULF COASTAL STATES THROUGH THU. THIS PATTERN WILL CONTINUE TO GIVE WAY TO SCATTERED THUNDERSTORMS FOR MOST LOCATIONS IN THE FORECAST AREA THROUGH THU WITH THE BETTER COVERAGE OCCURRING NEAR THE COAST AND OVER THE ADJACENT GULF WATERS DURING THE MORNING HOURS FOLLOWED BY BETTER DEVELOPMENT OVER MOST INLAND AREAS DURING THE AFTERNOON AND EARLY EVENING HOURS. WITH MODERATE FORCING IN THE MID LEVELS COMBINED WITH MARGINAL INSTABILITY AND DEEP MOISTURE FOR MOST AREAS WILL CONTINUE TO SEE A FEW STRONG THUNDERSTORMS MOSTLY DURING THE LATE AFTERNOON AND EARLY EVENING HOURS THROUGH THU. STILL BELIEVE SOME OF THE STRONGER THUNDERSTORMS COULD BE BRIEFLY SEVERE MOSTLY DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. GUSTY STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAINFALL WILL BE THE MAIN THREAT WITH THE STRONGER STORMS. BY FRI DEEP HIGH PRESSURE SETTLES OVER THE NORTH CENTRAL AND EASTERN GULF BUILDING NORTHWARD THROUGH THE WEEKEND RESULTING IN LESS RAIN CHANCES AND MORE SUNSHINE BEGINNING FRI AND CONTINUING THROUGH MUCH OF THE WEEKEND. WITH LESS RAIN AND MORE SUN COMBINED WITH BETTER SUBSIDENCE SETTING UP IN THE LOWER TO MID LEVELS OF THE ATMOSPHERE WILL LIKELY SEE WARMER TEMPS DURING THE DAYLIGHT HOURS BEGINNING FRI CONTINUING THROUGH THE WEEKEND. AS A RESULT HIGH TEMPS FOR MOST INLAND AREAS WILL CLIMB TO THE MID 90S AND THE LOWER 90S CLOSER TO THE COAST LATE IN THE PD. EARLIER IN THE PD HIGH WILL CONTINUE TO RANGE FROM THE MIDDLE 80S TO NEAR 90 DUE TO CLOUD AND RAIN. THROUGH THE REMAINDER OF THE WEEK AND OVER THE WEEKEND NIGHT TIME LOWS WILL CONTINUE TO RANGE FROM THE LOWER 70S INLAND AND THE MID TO UPPER 70S CLOSER TO THE COAST. 32/EE && .AVIATION...(18Z ISSUANCE)...PREDOMINATE VFR CONDITIONS EXPECTED OUTSIDE OF CONVECTIVE DEVELOPMENT THROUGH THIS EVENING. A BRIEF PERIOD OF MVFR CIGS POSSIBLE EARLY TUESDAY MORNING...WITH A FEW STORMS POSSIBLE ALONG THE COAST. ANOTHER ROUND OF SCATTERED STORMS WILL BEGIN DEVELOPING BY MIDDAY TUESDAY. 34/JFB && .MARINE...WEST TO SOUTHWEST WINDS WILL PREVAIL OVER THE MARINE AREA THROUGH MIDWEEK AS A HIGH PRESSURE RIDGE PERSISTS ACROSS THE WESTERN ATLANTIC INTO THE CENTRAL GULF. WINDS WILL BECOME MODERATE AT TIMES ESPECIALLY DURING THE LATE AFTERNOON AND EVENING HOURS. SEAS GENERALLY 1-2 FT...BUT BUILD TO 2-4 FT DURING TIMES OF THE STRONGER WINDS. WINDS BECOME LIGHTER BY THE END OF THE WEEK AS THE HIGH PRESSURE RIDGE EXPANDS WESTWARD. 34/JFB && .FIRE WEATHER...SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH DAY THROUGH THURSDAY FOLLOWED BY LESS COVERAGE OVER MUCH OF THE CENTRAL GULF COAST REGION LATER IN THE WEEK AND OVER THE WEEKEND. THE BEST CHANCE FOR SIGNIFICANT RAINFALL WILL OCCUR DURING THE AFTERNOON AND EARLY EVENING HOURS THROUGH THE REMAINDER OF THE WEEK, HUMIDITY LEVELS WILL REMAIN WELL ABOVE CRITICAL THRESHOLDS. AFTERNOON DISPERSIONS WILL BE GENERALLY FAIR TO GOOD THROUGH THE WEEK. 32/EE && .PRELIMINARY POINT TEMPS/POPS... MOBILE 71 89 74 91 74 / 30 40 30 30 30 PENSACOLA 75 90 76 90 76 / 30 40 30 30 30 DESTIN 76 88 78 88 77 / 30 40 30 30 20 EVERGREEN 70 90 70 92 71 / 30 50 30 30 30 WAYNESBORO 70 91 71 92 71 / 30 50 30 30 30 CAMDEN 70 90 70 90 71 / 30 50 30 30 30 CRESTVIEW 69 91 70 93 73 / 30 40 30 30 30 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 23, 5:55 AM CDT, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 555 AM CDT MON JUN 23 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-241100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 555 AM CDT MON JUN 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL AGAIN DEVELOP THIS AFTERNOON THROUGH EARLY EVENING. A FEW OF THE THUNDERSTORMS MAY BECOME STRONG OR BRIEFLY SEVERE WITH GUSTY WINDS THE PRIMARY THREAT. FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN CAN ALSO BE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS...ARE EXPECTED EACH DAY. ALTHOUGH WIDESPREAD ORGANIZED SEVERE THUNDERSTORM DEVELOPMENT IS NOT EXPECTED...A FEW STORMS MAY BECOME STRONG AND PRODUCE GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY DOWNPOURS OF RAIN. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SUNDAY. GMZ630>635-650-655-670-675-241100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 555 AM CDT MON JUN 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS MORNING AND CONTINUE THROUGH THE DAY. GUSTY WINDS AND FREQUENT LIGHTNING CAN BE EXPECTED IN THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH MUCH OF THE WEEK WITH GUSTY WINDS AND FREQUENT LIGHTNING BEING THE PRIMARY THREAT.
In the hours before
Special weather statement, Jun 23, 10:56 AM CDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1056 AM CDT MON JUN 23 2014 FLZ002>004-231730- INLAND SANTA ROSA FL-COASTAL ESCAMBIA FL-SANTA ROSA FL- 1056 AM CDT MON JUN 23 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SANTA ROSA AND SOUTHEASTERN ESCAMBIA COUNTIES IN NORTHWEST FLORIDA...THROUGH 1230 PM CDT... AT 1056 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF PACE TO 9 MILES SOUTHEAST OF GULF BREEZE...AND MOVING EAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... PENSACOLA INTERNATIONAL AIRPORT... MIDWAY... WOODLAWN BEACH... TIGER POINT... POINT BAKER... PEA RIDGE... MULAT... FLORIDATOWN... PACE... THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 11 AND 29. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. &&
Special weather statement, Jun 23, 12:35 PM CDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1235 PM CDT MON JUN 23 2014 FLZ001-003>006-231830- INLAND OKALOOSA FL-INLAND SANTA ROSA FL-INLAND ESCAMBIA FL- COASTAL OKALOOSA FL-SANTA ROSA FL- 1235 PM CDT MON JUN 23 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OKALOOSA...NORTHERN SANTA ROSA AND NORTHEASTERN ESCAMBIA COUNTIES IN NORTHWEST FLORIDA... THROUGH 130 PM CDT... AT 1229 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF CENTURY TO 5 MILES EAST OF NICEVILLE...AND MOVING NORTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... WHITFIELD... PINE LEVEL... WHITING FIELD... ROEVILLE... JAY... CENTURY... VALPARAISO... NICEVILLE... CRESTVIEW... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. &&
Special weather statement, Jun 23, 4:18 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 418 PM CDT MON JUN 23 2014 MSZ067-232200- WAYNE MS- 418 PM CDT MON JUN 23 2014 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...THROUGH 500 PM CDT... AT 415 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES SOUTHEAST OF WAYNESBORO...OR 2 MILES EAST OF BUCKATUNNA...AND MOVING NORTHWEST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... BUCKATUNNA... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 40 TO 50 MPH...DIME SIZED HAIL...FREQUENT LIGHTNING STRIKES AND HEAVY RAIN. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SAFE SHELTER INDOORS UNTIL THIS STORM HAS PASSED. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. &&
Special weather statement, Jun 23, 4:26 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 426 PM CDT MON JUN 23 2014 ALZ051-052-232200- CHOCTAW AL-WASHINGTON AL- 426 PM CDT MON JUN 23 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN CHOCTAW AND NORTHWESTERN WASHINGTON COUNTIES IN SOUTHWEST ALABAMA...THROUGH 500 PM CDT... AT 426 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 18 MILES SOUTH OF BUTLER TO 20 MILES NORTH OF CHATOM TO 15 MILES EAST OF WAYNESBORO TO 13 MILES WEST OF CHATOM...AND MOVING NORTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... TOXEY... SILAS... GILBERTOWN... MILLRY... CHATOM... THE PRIMARY THREATS FROM THE STRONGEST OF THESE STORMS ARE WIND GUSTS OF 40 TO 50 MPH...DIME SIZED HAIL...FREQUENT LIGHTNING STRIKES AND HEAVY RAIN. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SAFE SHELTER INDOORS UNTIL THE STORMS HAVE PASSED. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. &&
Special weather statement, Jun 23, 4:32 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 432 PM CDT MON JUN 23 2014 MSZ075-232215- PERRY MS- 432 PM CDT MON JUN 23 2014 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PERRY COUNTY IN SOUTHEAST MISSISSIPPI...THROUGH 515 PM CDT... AT 432 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES SOUTHWEST OF RICHTON...OR NEAR NEW AUGUSTA...AND MOVING NORTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... RICHTON... NEW AUGUSTA... BEAUMONT... THE PRIMARY THREATS FROM THE STRONGEST OF THESE STORMS ARE WIND GUSTS OF 40 TO 50 MPH...DIME SIZED HAIL...FREQUENT LIGHTNING STRIKES AND HEAVY RAIN. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SAFE SHELTER INDOORS UNTIL THE STORMS HAVE PASSED. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. &&
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.